Duke Mathematical Journal

Théorie de Lubin–Tate non abélienne -entière

J.-F. Dat

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Résumé

Pour deux nombres premiers distincts et p, nous étudions la Z-cohomologie des tours de Lubin–Tate d’un corps p-adique. Nous prouvons tout d’abord qu’elle réalise des correspondances de type Langlands et Jacquet–Langlands pour des familles plates de representations irréductibles supercuspidales paramétrées par une Z-algèbre R. Lorsque R=F¯ on obtient une réalisation cohomologique de la correspondance de Langlands–Vignéras, et une nouvelle preuve de son existence. Pour R une algèbre locale, on obtient des correspondances entre déformations de F¯-représentations. Par ailleurs nous obtenons, pour toutes les F¯-représentations admissibles irréductibles, une réalisation virtuelle de la correspondance de Langlands–Vignéras semi-simple et du transfert de Langlands–Jacquet, en utilisant le complexe de cohomologie et en travaillant dans une catégorie dérivée convenable.

Abstract

For two primes p, we investigate the Z-cohomology of the Lubin–Tate towers of a p-adic field. We prove that it realizes some version of Langlands and Jacquet–Langlands correspondences for flat families of irreducible supercuspidal representations parameterized by a Z-algebra R in a way compatible with the extension of scalars. Applied to R=F¯, this gives a cohomological realization of the Langlands–Vigneras correspondence for supercuspidals and a new proof of its existence. Applied to complete local algebras, this provides bijections between deformations of matching F¯-representations. Besides, we also get a virtual realization of both the semi-simple Langlands–Vigneras correspondence and the -modular Langlands–Jacquet transfer for all representations, by using the cohomology complex and working in a suitable Grothendieck group.

Article information

Source
Duke Math. J., Volume 161, Number 6 (2012), 951-1010.

Dates
First available in Project Euclid: 5 April 2012

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1333633314

Digital Object Identifier
doi:10.1215/00127094-1548425

Mathematical Reviews number (MathSciNet)
MR2913099

Zentralblatt MATH identifier
1260.11070

Subjects
Primary: 11S37: Langlands-Weil conjectures, nonabelian class field theory [See also 11Fxx, 22E50]
Secondary: 14G35: Modular and Shimura varieties [See also 11F41, 11F46, 11G18] 11F70: Representation-theoretic methods; automorphic representations over local and global fields

Citation

Dat, J.-F. Théorie de Lubin–Tate non abélienne $\ell$ -entière. Duke Math. J. 161 (2012), no. 6, 951--1010. doi:10.1215/00127094-1548425. https://projecteuclid.org/euclid.dmj/1333633314


Export citation

References

  • [1] V. G. Berkovich, Étale cohomology for non-Archimedean analytic spaces, Publ. Math. Inst. Hautes Études Sci. 78 (1993), 5–161.
  • [2] V. G. Berkovich, Vanishing cycles for formal schemes, II, Invent. Math. 125 (1996), 367–390.
  • [3] C. Bonnafé and R. Rouquier, Coxeter orbits and modular representations, Nagoya Math. J. 183 (2006), 1–34.
  • [4] P. Boyer, Mauvaise réduction des variétés de Drinfeld et conjecture de Langlands locale, Invent. Math. 138 (1999), 573–629.
  • [5] P. Boyer, Monodromie du faisceau pervers des cycles évanescents de quelques variétés de Shimura simples, Invent. Math. 177 (2009), 239–280.
  • [6] P. Broussous, Extension du formalisme de Bushnell et Kutzko au cas d’une algèbre à division, Proc. London Math. Soc. (3) 77 (1998), 292–326.
  • [7] C. J. Bushnell and G. Henniart, Local Jacquet-Langlands correspondence and parametric degrees, Manuscripta Math. 114 (2004), 1–7.
  • [8] J.-F. Dat, Espaces symétriques de Drinfeld et correspondance de Langlands locale, Ann. Sci. Éc. Norm. Supér. (4) 39 (2006), 1–74.
  • [9] J.-F. Dat, Théorie de Lubin-Tate non-abélienne et représentations elliptiques, Invent. Math. 169 (2007), 75–152.
  • [10] J.-F. Dat, Finitude pour les représentations lisses de groupes p-adiques, J. Inst. Math. Jussieu 8 (2009), 261–333.
  • [11] J.-F. Dat, A lemma on nearby cycles and its application to the tame Lubin-Tate space, preprint, to appear in Math. Res. Letters, 2012.
  • [12] J.-F. Dat, Un cas simple de correspondance de Jacquet-Langlands modulo ℓ, preprint, to appear in Proc. London Math. Soc.
  • [13] A. J. De Jong, Étale fundamental groups of non-archimedean analytic spaces, Compos. Math. 97 (1995), 89–118.
  • [14] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. of Math. (2) 103 (1976), 103–161.
  • [15] M. Emerton and D. Helm, The local langlands correspondence in families, preprint, arXiv:0909.2569v1 [math.NT]
  • [16] L. Fargues, “L’isomorphisme entre les tours de Lubin-Tate et de Drinfeld et applications cohomologiques” in L’isomorphisme entre les tours de Lubin-Tate et de Drinfeld, Progr. Math. 262, Birkhäuser, Basel, 2008, 1–321.
  • [17] P. X. Gallagher, Determinants of representations of finite groups, Abh. Math. Semin. Univ. Hamb. 28 (1965), 162–167.
  • [18] M. Harris, “On the local Langlands correspondence” in Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002), Higher Ed. Press, Beijing, 2002, 583–597.
  • [19] M. Harris and R. Taylor, The Geometry and Cohomology of Some Simple Shimura Varieties, Ann. of Math. Stud. 151, Princeton Univ. Press, Princeton, 2001.
  • [20] D. Helm, On l-adic families of cuspidal representations of GL2(Qp), Math. Res. Lett. 17 (2010), 805–822.
  • [21] H. Jacquet, I. I. Piatetski-Shapiro, and J. Shalika, Conducteur des représentations du groupe linéaire, Math. Ann. 256 (1981), 199–214.
  • [22] R. Meyer and M. Solleveld, Resolutions for representations of reductive p-adic groups via their buildings, J. Reine Angew. Math. 647 (2010), 115–150.
  • [23] Y. Mieda, Non-cuspidality outside the middle degree of l-adic cohomology of the Lubin-Tate tower, Adv. Math. 225 (2010), 2287–2297.
  • [24] V. Paskunas, The image of Colmez’s Montreal functor, preprint, arXiv:1005.2008v1 [math.RT]
  • [25] M. Strauch, Deformation spaces of one-dimensional formal modules and their cohomology, Adv. Math. 217 (2008), 889–951.
  • [26] M. F. Vignéras, Représentations l-modulaires d’un groupe p-adique avec l différent de p, Progr. Math. 137, Birkhäuser, Boston, 1996.
  • [27] M. F. Vignéras, Induced R-representations of p-adic reductive groups, Selecta Math. (N.S.) 4 (1998), 549–623.
  • [28] M. F. Vignéras, La conjecture de Langlands locale pour GL(n, F) modulo l quand lp, l > n, Ann. Sci. Éc. Norm. Supér. (4) 34 (2001), 789–816.
  • [29] M. F. Vignéras, Correspondance de Langlands semi-simple pour GL(n, F) modulo ℓp, Invent. Math. 144 (2001), 177–223.